Alert archive / Kansas / River Flood Warnings in 2016

River Flood Warning 75, NWS Topeka, KS

September 25, 2016Lyon County, Kansas

NWS Topeka, KS issued this river flood warning at Sep 25, 2016, 8:44 AM CDT for Lyon County, Kansas. It took effect at Sep 25, 2016, 12:12 PM CDT. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
Sep 25, 2016, 8:44 AM CDT (13:44 UTC)
In effect from
Sep 25, 2016, 12:12 PM CDT
Expired
Sep 27, 2016, 4:00 AM CDT
In force
40 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Moderate

County Lyon County, KS

The radar

The Topeka radar (KTWX), 63 km from the middle of the area, began a volume at 13:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River at Emporia (EPRK1).

Action stage
14 ft
Minor stage
19 ft
Moderate stage
19.5 ft
Major stage
30.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

927 
WGUS43 KTOP 251344
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
844 AM CDT SUN SEP 25 2016

...The National Weather Service in Topeka, KS has issued a flood 
warning for the following streams in Kansas...

  Neosho River near Americus affecting Lyon County
  Neosho River near Emporia 3nw affecting Lyon County
  Neosho River Near Neosho Rapids affecting Lyon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC111-252144-
/O.NEW.KTOP.FL.W.0074.160925T2224Z-160926T2136Z/
/AMCK1.1.ER.160925T2224Z.160926T0600Z.160926T0936Z.UU/
844 AM CDT SUN SEP 25 2016

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Neosho River near Americus.
* from this afternoon to Monday afternoon.
* At  8:15 AM Sunday the stage was 19.6 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 26.6 feet by early Monday morning.The 
  river will fall below flood stage by late Monday morning.
* Impact...At 26.0 feet...Minor lowland flooding occurs from along the
  river from Americus to Emporia.
* Impact...At 27.0 feet...Theater Road, also known as the Americus 
  Road...2 miles south of Americus floods.

&&

LAT...LON 3844 9625 3854 9635 3857 9631 3847 9621




$$

KSC111-252144-
/O.NEW.KTOP.FL.W.0075.160925T1712Z-160927T0900Z/
/EPRK1.2.ER.160925T1712Z.160926T0600Z.160926T2100Z.UU/
844 AM CDT SUN SEP 25 2016

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Neosho River near Emporia 3nw.
* from this afternoon to late Monday night.
* At  7:30 AM Sunday the stage was 16.0 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 24.0 feet by early Monday morning.The river will fall 
  below flood stage Monday afternoon.
* Impact...At 19.0 feet...Minor flooding occurs along the river 
  upstream to Dunlap and downstream to Neosho Rapids.
* Impact...At 19.5 feet...Prairie Street, north of the bridge, floods.

&&

LAT...LON 3844 9625 3847 9621 3842 9605 3838 9606




$$

KSC111-252144-
/O.NEW.KTOP.FL.W.0076.160926T0208Z-160928T0434Z/
/NEOK1.2.ER.160926T0208Z.160926T1200Z.160927T1034Z.NO/
844 AM CDT SUN SEP 25 2016

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Neosho River Near Neosho Rapids.
* from this evening to Tuesday evening.
* At  8:30 AM Sunday the stage was 9.7 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 26.5 feet by Monday morning.The river will fall below flood
  stage by Tuesday morning.
* Impact...At 22.0 feet...Low lying areas along the river flood. 
* Impact...At 23.0 feet...Water overtops Road 145 on the west side of 
  the bridge over the Neosho River.
* Impact...At 26.0 feet...Water covers large areas over both banks.

&&

LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588




$$
5 follow-up statements
226 
WGUS83 KTOP 251457
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
957 AM CDT SUN SEP 25 2016

...The Flood Warning continues for the following streams in Kansas...

  Soldier Creek near Delia affecting Jackson and Shawnee Counties

...The Flood Warning continues for the following streams in Kansas..
  Marais Des Cygnes River above Reading affecting Lyon and Osage 
  Counties
  Neosho River near Americus affecting Lyon County
  Neosho River near Emporia 3nw affecting Lyon County
  Neosho River Near Neosho Rapids affecting Lyon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC111-139-252257-
/O.CON.KTOP.FL.W.0073.000000T0000Z-160926T0717Z/
/RDNK1.2.ER.160925T1037Z.160925T1445Z.160925T1917Z.NO/
957 AM CDT SUN SEP 25 2016

The Flood Warning continues for
  The Marais Des Cygnes River above Reading.
* until late tonight.
* At  9:45 AM Sunday the stage was 22.3 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 19.0 feet...Low lying areas along the river flood.
* Impact...At 21.0 feet...County Road Y 5 near the gage floods, 3 
  miles north of Reading.
* Impact...At 23.0 feet...Overlow on the right bank is in several 
  swift channels over Road Y 5, 3 miles north of Reading.



&&

LAT...LON 3856 9602 3860 9596 3853 9586 3849 9592




$$

KSC111-252257-
/O.CON.KTOP.FL.W.0074.160925T2224Z-160926T2136Z/
/AMCK1.1.ER.160925T2224Z.160926T0600Z.160926T0936Z.UU/
957 AM CDT SUN SEP 25 2016

The Flood Warning continues for
  The Neosho River near Americus.
* from this afternoon to Monday afternoon.
* At  9:15 AM Sunday the stage was 19.8 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 26.6 feet by early Monday morning.The 
  river will fall below flood stage by Monday morning.
* Impact...At 26.0 feet...Minor lowland flooding occurs from along the
  river from Americus to Emporia.
* Impact...At 27.0 feet...Theater Road, also known as the Americus 
  Road...2 miles south of Americus floods.

&&

LAT...LON 3844 9625 3854 9635 3857 9631 3847 9621




$$

KSC111-252257-
/O.CON.KTOP.FL.W.0075.160925T1712Z-160927T0900Z/
/EPRK1.2.ER.160925T1712Z.160926T0600Z.160926T2100Z.UU/
957 AM CDT SUN SEP 25 2016

The Flood Warning continues for
  The Neosho River near Emporia 3nw.
* until late Monday night.
* At  7:30 AM Sunday the stage was 16.0 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 24.0 feet by early Monday morning.The river will fall 
  below flood stage by Monday afternoon.
* Impact...At 19.0 feet...Minor flooding occurs along the river 
  upstream to Dunlap and downstream to Neosho Rapids.  
* Impact...At 19.5 feet...Prairie Street, north of the bridge, floods.


&&

LAT...LON 3844 9625 3847 9621 3842 9605 3838 9606




$$

KSC111-252256-
/O.CON.KTOP.FL.W.0076.160926T0208Z-160928T0434Z/
/NEOK1.2.ER.160926T0208Z.160926T1200Z.160927T1034Z.NO/
957 AM CDT SUN SEP 25 2016

The Flood Warning continues for
  The Neosho River Near Neosho Rapids.
* from this evening to Tuesday evening.
* At  9:30 AM Sunday the stage was 11.0 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 26.5 feet by Monday morning.The river will fall below flood
  stage by Tuesday morning.
* Impact...At 22.0 feet...Low lying areas along the river flood.
* Impact...At 23.0 feet...Water overtops Road 145 on the west side of 
  the bridge over the Neosho River.
* Impact...At 26.0 feet...Water covers large areas over both banks.

&&

LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588




$$

KSC085-177-252256-
/O.EXT.KTOP.FL.W.0072.000000T0000Z-160926T0700Z/
/DELK1.2.ER.160925T0710Z.160925T0915Z.160925T1900Z.NO/
957 AM CDT SUN SEP 25 2016

The Flood Warning continues for
  The Soldier Creek near Delia.
* until late tonight.
* At  9:31 AM Sunday the stage was 26.7 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 26.0 feet...Low lying areas and farm fields along the 
  creek flood.  
* Impact...At 26.5 feet...106th Road in southern Jackson County floods
  about 200 feet west of Soldier Creek.


&&

LAT...LON 3931 9594 3931 9588 3914 9580 3913 9585 3923 9591




$$
813 
WGUS83 KTOP 251953
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
253 PM CDT SUN SEP 25 2016

...The Flood Warning continues for the following streams in Kansas...

  Marais Des Cygnes River above Reading affecting Lyon and Osage 
  Counties
  Neosho River near Emporia 3nw affecting Lyon County
  Neosho River Near Neosho Rapids affecting Lyon County
  Soldier Creek near Delia affecting Jackson and Shawnee Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC111-139-260353-
/O.EXT.KTOP.FL.W.0073.000000T0000Z-160926T1446Z/
/RDNK1.2.ER.160925T1037Z.160925T1615Z.160926T0246Z.NO/
253 PM CDT SUN SEP 25 2016

The Flood Warning continues for
  The Marais Des Cygnes River above Reading.
* until Monday morning.
* At  2:45 PM Sunday the stage was 21.9 feet.
* Flood stage is 19.0 feet.
* Moderate flooding was occurring.
* Forecast...The river has crested and will continue to fall to
below flood stage tonight.
* Impact...At 19.0 feet...Low lying areas along the river flood.
* Impact...At 21.0 feet...County Road Y 5 near the gage floods, 3 
  miles north of Reading.


&&

LAT...LON 3856 9602 3860 9596 3853 9586 3849 9592




$$

KSC111-260352-
/O.EXT.KTOP.FL.W.0075.000000T0000Z-160927T0109Z/
/EPRK1.2.ER.160926T0000Z.160926T0600Z.160926T1309Z.UU/
253 PM CDT SUN SEP 25 2016

The Flood Warning continues for
  The Neosho River near Emporia 3nw.
* until Monday evening.
* At  1:40 PM Sunday the stage was 17.5 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 20.6 feet early Monday morning.The river will fall 
  below flood stage by Monday afternoon.
* Impact...At 19.0 feet...Minor flooding occurs along the river 
  upstream to Dunlap and downstream to Neosho Rapids. 
* Impact...At 19.5 feet...Prairie Street, north of the bridge,
floods.

&&

LAT...LON 3844 9625 3847 9621 3842 9605 3838 9606




$$

KSC111-260352-
/O.EXT.KTOP.FL.W.0076.160926T0231Z-160927T2010Z/
/NEOK1.2.ER.160926T0231Z.160926T1200Z.160927T0210Z.NO/
253 PM CDT SUN SEP 25 2016

The Flood Warning continues for
  The Neosho River Near Neosho Rapids.
* from this evening to Tuesday afternoon.
* At  2:30 PM Sunday the stage was 17.0 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 25.5 feet by Monday morning.The river will fall below flood
  stage Monday before midnight.
* Impact...At 22.0 feet...Low lying areas along the river flood.
* Impact...At 23.0 feet...Water overtops Road 145 on the west side
of the bridge over the Neosho River.
* Impact...At 26.0 feet...Water covers large areas over both banks.



&&

LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588




$$

KSC085-177-260352-
/O.EXT.KTOP.FL.W.0072.000000T0000Z-160926T0843Z/
/DELK1.2.ER.160925T0710Z.160925T0915Z.160925T2043Z.NO/
253 PM CDT SUN SEP 25 2016

The Flood Warning continues for
  The Soldier Creek near Delia.
* until late tonight.
* At  2:30 PM Sunday the stage was 26.8 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring.
* Forecast...The creek will continue to slowly fall to below flood
stage by this evening.
* Impact...At 26.0 feet...Low lying areas and farm fields along the 
  creek flood.
* Impact...At 26.5 feet...106th Road in southern Jackson County
floods about 200 feet west of Soldier Creek.

&&

LAT...LON 3931 9594 3931 9588 3914 9580 3913 9585 3923 9591




$$
106 
WGUS83 KTOP 260132
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
832 PM CDT SUN SEP 25 2016

...The Flood Warning continues for the following streams in Kansas...

  Neosho River near Emporia 3nw affecting Lyon County
  Neosho River Near Neosho Rapids affecting Lyon County
  
...The Flood Warning is cancelled for the following streams in 
Kansas...

  Marais Des Cygnes River above Reading affecting Lyon and Osage 
  Counties
  Soldier Creek near Delia affecting Jackson and Shawnee Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC111-260932-
/O.EXT.KTOP.FL.W.0075.000000T0000Z-160927T0127Z/
/EPRK1.2.ER.160925T2256Z.160926T0600Z.160926T1327Z.UU/
832 PM CDT SUN SEP 25 2016

The Flood Warning continues for
  The Neosho River near 3 miles northwest of Emporia.
* until Monday evening.
* At  8:08 PM Sunday the stage was 19.8 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 20.6 feet by 
  early Monday morning. The river will fall below flood stage Monday 
  morning.
* Impact...At 19.5 feet...Prairie Street, north of the bridge, floods.

&&

LAT...LON 3844 9625 3847 9621 3842 9605 3838 9606




$$

KSC111-260932-
/O.EXT.KTOP.FL.W.0076.160926T0532Z-160927T1715Z/
/NEOK1.2.ER.160926T0532Z.160926T1200Z.160926T2315Z.NO/
832 PM CDT SUN SEP 25 2016

The Flood Warning continues for
  The Neosho River Near Neosho Rapids.
* from late tonight to Tuesday afternoon.
* At  8:01 PM Sunday the stage was 20.0 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early Monday morning and 
  continue to rise to near 23.7 feet by Monday morning.The river will
  fall below flood stage by Monday evening.
* Impact...At 23.0 feet...Water overtops Road 145 on the west side of 
  the bridge over the Neosho River.At 26.0 feet...Water covers large 
  areas over both banks.

&&

LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588




$$

KSC111-139-260202-
/O.CAN.KTOP.FL.W.0073.000000T0000Z-160926T1446Z/
/RDNK1.2.ER.160925T1037Z.160925T1615Z.160926T0007Z.NO/
832 PM CDT SUN SEP 25 2016

The Flood Warning is cancelled for
  The Marais Des Cygnes River above Reading.
* At  8:15 PM Sunday the stage was 17.0 feet.
* Flood stage is 19.0 feet.
* Fell below flood stage at  7:07 PM Sunday.
* Forecast...The river will continue to fall to 4.3 feet by Tuesday 
  morning.
* Impact...At 19.0 feet...Low lying areas along the river flood.

&&

LAT...LON 3856 9602 3860 9596 3853 9586 3849 9592




$$

KSC085-177-260202-
/O.CAN.KTOP.FL.W.0072.000000T0000Z-160926T0843Z/
/DELK1.2.ER.160925T0710Z.160925T0915Z.160925T2247Z.NO/
832 PM CDT SUN SEP 25 2016

The Flood Warning is cancelled for
  The Soldier Creek near Delia.
* At  8:01 PM Sunday the stage was 23.0 feet.
* Flood stage is 26.0 feet.
* Fell below flood stage at  5:47 PM Sunday.
* Forecast...The river will continue to fall to 9.2 feet by Tuesday 
  morning.


&&

LAT...LON 3931 9594 3931 9588 3914 9580 3913 9585 3923 9591




$$
973 
WGUS83 KTOP 260842
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
342 AM CDT MON SEP 26 2016

...The Flood Warning continues for the following streams in Kansas..
  Neosho River near Emporia 3nw affecting Lyon County
  Neosho River Near Neosho Rapids affecting Lyon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC111-261642-
/O.CON.KTOP.FL.W.0075.000000T0000Z-160927T0127Z/
/EPRK1.2.ER.160925T2256Z.160926T1200Z.160926T1327Z.UU/
342 AM CDT MON SEP 26 2016

The Flood Warning continues for
  The Neosho River near Emporia 3nw.
* until this evening.
* At  2:00 AM Monday the stage was 20.0 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Impact...At 19.5 feet...Prairie Street, north of the bridge, floods.

&&

LAT...LON 3844 9625 3847 9621 3842 9605 3838 9606




$$

KSC111-261641-
/O.CON.KTOP.FL.W.0076.000000T0000Z-160927T1715Z/
/NEOK1.2.ER.160926T0907Z.160926T1200Z.160926T2315Z.NO/
342 AM CDT MON SEP 26 2016

The Flood Warning continues for
  The Neosho River Near Neosho Rapids.
* until Tuesday afternoon.
* At  3:30 AM Monday the stage was 21.6 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 23.7 feet by this morning.The river will 
  fall below flood stage by this evening.
* Impact...At 23.0 feet...Water overtops Road 145 on the west side of 
  the bridge over the Neosho River.

&&

LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588




$$
588 
WGUS83 KTOP 261207
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
707 AM CDT MON SEP 26 2016

...The Flood Warning is cancelled for the following streams in 
Kansas...

  Neosho River near Emporia 3nw affecting Lyon County

...The Flood Warning continues for the following streams in Kansas..
  Neosho River Near Neosho Rapids affecting Lyon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC111-261237-
/O.CAN.KTOP.FL.W.0075.000000T0000Z-160927T0127Z/
/EPRK1.2.ER.160925T2256Z.160926T0700Z.160926T0935Z.UU/
707 AM CDT MON SEP 26 2016

The Flood Warning is cancelled for
  The Neosho River near Emporia 3nw.
* At  6:00 AM Monday the stage was 18.5 feet.
* Flood stage is 19.0 feet.
* Fell below flood stage at  4:35 AM Monday.
* Forecast...The river will continue to fall to 10.5 feet by Tuesday 
  morning.
* Impact...At 19.0 feet...Minor flooding occurs along the river 
  upstream to Dunlap and downstream to Neosho Rapids.

&&

LAT...LON 3844 9625 3847 9621 3842 9605 3838 9606




$$

KSC111-262007-
/O.CON.KTOP.FL.W.0076.000000T0000Z-160927T1715Z/
/NEOK1.2.ER.160926T1115Z.160926T1800Z.160926T2315Z.NO/
707 AM CDT MON SEP 26 2016

The Flood Warning continues for
  The Neosho River Near Neosho Rapids.
* until Tuesday afternoon.
* At  6:30 AM Monday the stage was 22.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Impact...At 23.0 feet...Water overtops Road 145 on the west side of 
  the bridge over the Neosho River.

&&

LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Sep 25, 7:17 AM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Sep 25, 7:17 AM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
National Weather Service Topeka KS
717 AM CDT SUN SEP 25 2016

...Update to aviation forecast discussion...

.SHORT TERM...(Today and tonight)
Issued at 258 AM CDT Sun Sep 25 2016

Heavy rain has come to an end across the area, with scattered
showers and a few rumbles of thunder remaining.  Front has moved
into northern Republic county and will sweep across the forecast
area through the day today.  Rain comes to an end NW to SE with much
of the area dry by the noon hour, and areas along and southeast of
I35 clearing up by evening.  Have some low QPF amounts but not
expecting additional issues given any appreciable rain likely to
fall southeast of the flooded areas from yesterday.  River flooding
continues this morning into Sunday for some locations, see flood
products for details.  Will need to watch for fog development toward
early Monday given recent rainfall, but dewpoints continue to fall
with the incoming airmass and have kept it out at this time.  Highs
in the upper 60s to low 70s today fall to overnight lows in the 40s.

.LONG TERM...(Monday through Saturday)
Issued at 258 AM CDT Sun Sep 25 2016

On Monday an upper level low pressure will be progressing over the
Great Lakes region resulting in northwest flow aloft. Surface high
pressure will migrate southward through the plains before ending up
in western TX. Return flow will develop in the wake of the high, but
the gulf will remain cut off. Therefore the relatively cool dry air
will stay in place. The upper level low is forecasted to dig over
the OH river valley, which will send another high pressure from
Canada as a shortwave swings around the backside of the main upper
low. Later in the week southwest flow aloft develops, which allows
weak shortwaves to lift out of the southwest US. This will bring a
slight chance for showers and storms Friday into Sunday mainly
across central KS at this point. High temperature will remain in the
70s for a majority of the extended. While low temperatures start out
in the upper 40s on Tuesday and moderate into the 50s by the
weekend.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 715 AM CDT Sun Sep 25 2016

Kept VCTS a few more hours at TOP/FOE but will clear quickly as
front passes around 14z. Front at MHK producing some brief gusty
winds with some low clouds but should improve quickly.

&&

.TOP Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...67
LONG TERM...Sanders
AVIATION...67
Hazardous weather outlook, Sep 25, 3:02 AM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
302 AM CDT SUN SEP 25 2016

KSZ008>012-020>024-026-034>040-054>056-058-059-260815-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
302 AM CDT SUN SEP 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE AREA
THIS MORNING...SEVERE WEATHER IS NOT ANTICIPATED. SEVERAL
COUNTIES REMAIN UNDER FLOOD WARNINGS FROM SATURDAYS RAINFALL.
SEE FLOOD PRODUCTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, Sep 25, 7:14 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
714 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 AM     HEAVY RAIN       3 N MANHATTAN           39.23N 96.58W
09/25/2016  M2.42 INCH       RILEY              KS   MESONET

            24 HOUR TOTAL

&&

BAERG
Local storm report, Sep 25, 7:15 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
715 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       MANHATTAN               39.18N 96.57W
09/25/2016  M2.61 INCH       RILEY              KS   MESONET

&&

BAERG
Local storm report, Sep 25, 7:22 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
722 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 AM     HEAVY RAIN       6 WSW TOPEKA            39.01N 95.78W
09/25/2016  M4.40 INCH       SHAWNEE            KS   NWS EMPLOYEE

&&

KC
Local storm report, Sep 25, 7:28 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
728 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     HEAVY RAIN       LILLIS                  39.61N 96.30W
09/25/2016  M2.82 INCH       MARSHALL           KS   CO-OP OBSERVER

            24 HOUR TOTAL

&&

BAERG
Local storm report, Sep 25, 7:35 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
735 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 AM     HEAVY RAIN       5 WSW WOODLAWN          39.76N 95.95W
09/25/2016  M3.50 INCH       NEMAHA             KS   TRAINED SPOTTER

            24 HOUR TOTAL

&&

BAERG
Local storm report, Sep 25, 8:07 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
807 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     HEAVY RAIN       5 S ONAGA               39.41N 96.15W
09/25/2016  M3.50 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

            24 HOUR TOTAL

&&

BAERG

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 7:05 PM CDTAreal Flood AdvisoryTOPJackson, Jefferson, Lyon, Osage, Pottawatomie, Shawnee and 1 more3 hr
Sep 24, 7:41 PM CDTFlash Flood WarningTOPBrown3 hr
Sep 24, 8:18 PM CDTRiver Flood WarningTOPMarshall31 hr
Sep 24, 8:29 PM CDTFlash Flood WarningTOPLyon, Osage, Shawnee, Wabaunsee4 hr
Sep 24, 8:29 PM CDTRiver Flood WarningTOPPottawatomie43 hr
Sep 24, 9:18 PM CDTFlash Flood WarningTOPJackson, Jefferson3 hr
Sep 24, 10:48 PM CDTAreal Flood WarningTOPBrown, Jackson, Nemaha, Pottawatomie, Riley, Wabaunsee6 hr
Sep 24, 11:34 PM CDTRiver Flood WarningTOPWabaunsee21 hr
Sep 24, 11:34 PM CDTRiver Flood WarningTOPShawnee21 hr
Sep 25, 12:26 AM CDTAreal Flood WarningTOPGeary, Jackson, Jefferson, Lyon, Morris, Osage and 4 more6 hr
Sep 25, 12:27 AM CDTRiver Flood WarningTOPShawnee21 hr
Sep 25, 12:27 AM CDTRiver Flood WarningTOPJackson, Shawnee23 hr
Sep 25, 4:53 AM CDTRiver Flood WarningTOPLyon, Osage16 hr
Sep 25, 8:44 AM CDTRiver Flood WarningTOPLyon32 hr
Sep 25, 8:44 AM CDTRiver Flood WarningTOPLyon63 hr
Sep 25, 10:44 AM CDTAreal Flood WarningTOPJefferson6 hr
Sep 25, 11:39 AM CDTAreal Flood WarningTOPJefferson6 hr

Nearby

River Flood Warnings in Kansas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.